# SDR MASA2023031500048

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 16,719 hours, 12,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 CEIL EMERG LIGHTS INOP
OCMX OP CHECKED GOOD NORMAL CONFIGURATION
